Doctor insights on:
Bloated Abdomen Dying Patient
See your doctor: Symptoms and concerns like these mandate a thorough evaluation by your doctor. Only after such an evaluation, which may include labs and radiographic examinations, can he/she let you know what's going on and how best to help you. ...Read more
See below: Probably a combination of both. See your doctor. ...Read more
I am on rivaroxaban for a month but my face and abdomen are bloated but I haven't gained weight...will this bloating go in time. Thanks?
Tell your doc.: Face and abdominal swelling is not listed as a side effect of Xarelto usually. But if you have liver disease xarelto can worsen liver function, and may lead to swelling for that reason. Please call and notify your doc of your swelling right away. If it gets worse, go to the ER. ...Read more
Depends where it is: Colorectal cancer can cause problems in three ways: 1) by causing blockage of stool leading to large bowel obstruction; 2) by spreading to adjacent organs or the liver, causing mass effect; or 3) spread to the lining of the abdominal cavity, causing malignant ascites. In addition, other causes of abdominal distention may be unrelated to the cancer, such as liver disease. See your physician. ...Read moreSee 1 more doctor answer
I always have a bloated abdomen. My doc says it's related to perimeno. Would I always be bloated from this? I'm concerned I may have a tumor.
Maybe: Gastrointestinal side effects (gas, diarrhea, abdominal discomfort...)are common with many medications, not just anti-diabetic regimen. The most common diabetes med that can cause this are: metformin, acarbose, welchol, (colesevelam) and even glipizide. If the symptoms are disabling, talk to your doctor for evaluation and maybe change in meds. ...Read moreSee 1 more doctor answer
I'm bloated, and when lifting my leg and bending at the waist, I have severe discomfort in my abdomen. Is this just bloating or maybe more serious?
Can not eating enough cause gas and a bloated abdomen ? I only eat around 700 calories and am 5ft 8 and 125 pounds , I just don't have an appetite
I drank a carbonated soft drink on an empty stomach and my abdomen bloated. How to stop the bloating?
Self-cure: Just avoid anything that would cause you to be bloated like soft drinks, some fruits and vegetables...But be careful that the air in your stomach is not mainly swallowed air. ...Read more
- Talk to a doctor live online for free
- Care plan for dying patient
- Nursing care of a dying patient
- Nursing diagnosis for dying patient
- Ask a doctor a question free online
- My abdomen feels bloated
- Bloated hard abdomen
- Bloated distended abdomen
- Hard bloated upper abdomen
- Talk to a gastroenterologist online